New results for global robust stability of bidirectional associative memory neural networks with multiple time delays


Senan S., Arik S.

CHAOS SOLITONS & FRACTALS, vol.41, pp.2106-2114, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1016/j.chaos.2008.08.010
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.2106-2114

Abstract

This paper presents some new sufficient conditions for the global robust asymptotic stability of the equilibrium point for bidirectional associative memory (BAM) neural networks with multiple time delays. The results we obtain impose constraint conditions on the network parameters of neural system independently of the delay parameter, and they are applicable to all bounded continuous non-monotonic neuron activation functions. We also give some numerical examples to demonstrate the applicability and effectiveness Of Our results, and compare the results with the previous robust stability results derived in the literature. (C) 2008 Elsevier Ltd. All rights reserved.